# SDR USAA000815

- Difficulty date: June 12, 2000
- Submitted: August 9, 2000
- Operation: Air carrier
- Aircraft: N585US
- Make and model: Boeing 737301
- Aircraft serial: 23930
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 40,798 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND TWO CRACKS IN BULKHEAD .25 INCH AND .75 INCH, WL 201, LBL 5.  FABRICATED AND INSTALLED REPAIR PART PER TR 53-10-08 FIG 209.  (M)
